# SDR IPXA09556749

- Difficulty date: July 7, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 MAIN CARGO DOOR BS570 FRAME HAS A SCREW GOUGE 7 INCHES DOWN FROM STR 1 4L.  REPAIRED IAW ATS ER 09-3504 DATED 20JUL09.
